Numerical Investigation of the four-dimensional nonlinear Sigma-Model

Author: Münster, Gernot
Division/Institute:FB 11: Physik
Document types:Article
Media types:Text
Publication date:1990
Date of publication on miami:19.04.2010
Modification date:24.03.2015
Edition statement:[Electronic ed.]
Source:Nuclear Physics 17 (1990), 331-334
DDC Subject:530: Physik
License:InC 1.0
Language:English
Format:PDF document
ISSN:0920-5632
URN:urn:nbn:de:hbz:6-88419371849
Permalink:http://nbn-resolving.de/urn:nbn:de:hbz:6-88419371849
Digital documents:1990_muens_numer.pdf

No summary available.